# SDR CHQA000489

- Difficulty date: May 5, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N845
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 1,886 hours, 1,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE UPPER EMERGENCY LIGHT INOP.  OPS CHECKED GOOD IAW E33-50-00-710-001.
